I began taking the mini pill Microlut on the 7th of September and stopped after two weeks (22nd) as I didn't like the way it was making me feel. I was expected to start my period on the 1st of October and I'm now a week late.
I keep getting cramps like my period is going to begin and I've been bloated for the last two weeks, yet nothing. Is this because of the mini pill? My periods were previously regulated by the pill Monofeme.
It's highly likely that the symptoms and your delayed period is due to taking Mircolut. However, it you have had unprotected sex since coming off it then I would recommend that you do a pregnancy test if your period doesn't come in a few days, just to rule out pregnancy.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.